# SDR HALA2018101500497

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 61,322 hours, 11,405 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: AV311
- Part serial: 68353001
- Condition: Faulty
- Location: Apu
- Part time: 4,239 hours, 895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FUEL VLV EICAS MESSAGE DURING APU SHUTDOWN AFTER PUSH BACK. REMOVED AND REPLACED APU SHUTOFF VALVE ACTUATOR PER AMM 28-25-02. OPS TEST OK. EICAS MESSAGE EXTINGUISHED. OK FOR SVC.
